Harmonic morphisms from four-dimensional Lie groups

Sigmundur Gudmundsson, Martin Svensson

Research output: Contribution to journalArticlepeer-review

7 Citations (SciVal)

Abstract

We consider 4-dimensional Lie groups with left-invariant Riemannian metrics. For such groups we classify left-invariant conformal foliations with minimal leaves of codimension 2. These foliations produce local complex-valued harmonic morphisms.
Original languageEnglish
Pages (from-to)1-11
JournalJournal of Geometry and Physics
Volume83
DOIs
Publication statusPublished - 2014

Subject classification (UKÄ)

  • Geometry

Keywords

  • harmonic morphisms
  • minimal submanifolds
  • Lie groups

Fingerprint

Dive into the research topics of 'Harmonic morphisms from four-dimensional Lie groups'. Together they form a unique fingerprint.

Cite this